# SDR HEEA080164

- Difficulty date: June 26, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N6251X
- Make and model: Bell 206L-3
- Aircraft serial: 51552
- Aircraft time: 10,900 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float
- Part number: 206050248117
- Part serial: 0953
- Condition: Leaking
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOAT BAG LEAKS. TO BE SENT TO VENDOR.
